MathSciNet Relay Station
MathSciNet bibliographic data
MR1887642 (2003f:16050) 16S99 (14M99 17B99)
Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. I. Foundations. J. Amer. Math. Soc. 15 (2002), no. 2, 497–529 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement